# SDR CALA2025061705600

- Difficulty date: June 13, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757224
- Aircraft serial: 27294
- Aircraft time: 111,293 hours, 26,345 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4L SLIDE LIGHT NOT ILLUMINATING PERFORMED GVI OF DOOR, GIRT BAR, AND ASSOCIATED FITTINGS. REMOVED DEBRIS FROM GIRT BAR RECEPTACLE, PERFORMED OPS CHECK OF ARMING SYSTEM SATIS AT THIS TIME, REF AMM 25-66-01.
